# SDR IPXA2015090993314

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,835 hours, 15,862 cycles
- System (JASC): 5240 · Service Doors
- Part: Relay
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN.   R & R  RELAY R2-5325, IAW SWPM 20-00-09 AND WDM 52-11-01, SHEET 2.
